EconPapers    
Economics at your fingertips  
 

On multivariate quantile regression analysis

Jean-Paul Chavas ()

Statistical Methods & Applications, 2018, vol. 27, issue 3, 365-384

Abstract: Abstract This paper investigates the estimation of parameters in a multivariate quantile regression model when the investigator wants to evaluate the associated distribution function. It proposes a new directional quantile estimator with the following properties: (1) it applies to an arbitrary number of random variables; (2) it is equivalent to estimating the distribution function allowing for non-convex distribution contours; (3) it satisfies nice equivariance properties; (4) it has desirable statistical properties (i.e., consistency and asymptotic normality); and (5) its implementation involves a modest computational burden: our proposed estimator can be obtained by solving parametric linear programming problems. As such, this paper expands the range of applications of quantile estimation for multivariate regression models.

Keywords: Multivariate; Quantile; Regression; Estimator; Nonconvex (search for similar items in EconPapers)
JEL-codes: C10 C30 C50 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s10260-017-0407-x Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:stmapp:v:27:y:2018:i:3:d:10.1007_s10260-017-0407-x

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10260/PS2

Access Statistics for this article

Statistical Methods & Applications is currently edited by Tommaso Proietti

More articles in Statistical Methods & Applications from Springer, Società Italiana di Statistica
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-11-06
Handle: RePEc:spr:stmapp:v:27:y:2018:i:3:d:10.1007_s10260-017-0407-x